MathSciNet Relay Station
MathSciNet bibliographic data
MR2277326 34K20 (34K06 34K40)
Liu, Xiu-xiang; Xu, Bugong A further note on stability criterion of linear neutral delay-differential systems. J. Franklin Inst. 343 (2006), no. 6, 630–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement